Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4194579, 5 pages
https://doi.org/10.1155/2017/4194579
Research Article

Some Identities Involving the Reciprocal Sums of One-Kind Chebyshev Polynomials

1School of Science, Xi’an Technological University, Xi’an, Shaanxi, China
2School of Mathematics, Northwest University, Xi’an, Shaanxi, China

Correspondence should be addressed to Xingxing Lv

Received 10 May 2017; Accepted 11 June 2017; Published 11 July 2017

Academic Editor: Francesco Marotti de Sciarra

Copyright © 2017 Yuankui Ma and Xingxing Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Li, “Some identities involving Chebyshev polynomials,” Mathematical Problems in Engineering, vol. 2015, Article ID 950695, 5 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Wang and H. Zhang, “Some identities involving the derivative of the first kind Chebyshev polynomials,” Mathematical Problems in Engineering, vol. 2015, Article ID 146313, 7 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Zhang and T. Wang, “Two identities involving the integral of the first kind Chebyshev polynomials,” Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, vol. 60, pp. 91–98, 2017. View at Google Scholar
  4. R. Ma and W. Zhang, “Several identities involving the Fibonacci numbers and Lucas numbers,” The Fibonacci Quarterly, vol. 45, no. 2, pp. 164–170, 2007. View at Google Scholar · View at MathSciNet
  5. C. Cesarano, “Identities and generating functions on Chebyshev polynomials,” Georgian Mathematical Journal, vol. 19, no. 3, pp. 427–440, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Babusci, G. Dattoli, E. Di Palma, and E. Sabia, “Chebyshev polynomials and generalized complex numbers,” Advances in Applied Clifford Algebras, vol. 24, no. 1, pp. 1–10, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Dattoli, D. Sacchetti, and C. Cesarano, “A note on Chebyshev polynomials,” Annali dell'Università di Ferrara. Nuova Serie. Sezione VII. Scienze Matematiche, vol. 47, pp. 107–115, 2001. View at Google Scholar · View at MathSciNet
  8. G. Dattoli, “Integral transforms and Chebyshev-like polynomials,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 225–234, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C.-L. Lee and K. B. Wong, “On Chebyshev's polynomials and certain combinatorial identities,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 2, pp. 279–286, 2011. View at Google Scholar · View at MathSciNet
  10. X. Wang and D. Han, “Some identities related to Dedekind sums and the Chebyshev polynomials,” International Journal of Applied Mathematics and Statistics, vol. 51, no. 21, pp. 334–339, 2013. View at Google Scholar · View at MathSciNet
  11. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “Numerical approximations for fractional diffusion equations via a Chebyshev spectral-tau method,” Central European Journal of Physics, vol. 11, no. 10, pp. 1494–1503, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. A. H. Bhrawy and M. A. Zaky, “A method based on the Jacobi tau approximation for solving multi-term time-space fractional partial differential equations,” Journal of Computational Physics, vol. 281, pp. 876–895, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. H. Doha, A. H. Bhrawy, R. M. Hafez, and M. A. Abdelkawy, “A Chebyshev-Gauss-Radau scheme for nonlinear hyperbolic system of first order,” Applied Mathematics & Information Sciences, vol. 8, no. 2, pp. 535–544, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. H. Doha and A. H. Bhrawy, “A Jacobi spectral Galerkin method for the integrated forms of fourth-order elliptic differential equations,” Numerical Methods for Partial Differential Equations, vol. 25, no. 3, pp. 712–739, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. Bircan and C. Pommerenke, “On Chebyshev polynomials and GL(2,Z/pZ),” Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, vol. 103, no. 4, pp. 353–364, 2012. View at Google Scholar · View at MathSciNet
  16. C. Pan and C. Pan, Basic Analytic Number Theory, Harbin Institute of Technology Press, Harbin, China, 2016.
  17. T. M. Apostol, Introduction to Analytic Number Theory, Springer, New York, NY, USA, 1976. View at MathSciNet